Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 735310, 19 pages
http://dx.doi.org/10.1155/2014/735310
Research Article

An Interval Type-2 Fuzzy System with a Species-Based Hybrid Algorithm for Nonlinear System Control Design

1Department of Electrical Engineering, Yuan Ze University, Taiwan
2Department of Mechanical Engineering, National Chung Hsing University, Taiwan

Received 9 December 2013; Accepted 18 March 2014; Published 24 April 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Chung-Ta Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chung-Ta Li, Ching-Hung Lee, Feng-Yu Chang, and Chih-Min Lin, “An Interval Type-2 Fuzzy System with a Species-Based Hybrid Algorithm for Nonlinear System Control Design,” Mathematical Problems in Engineering, vol. 2014, Article ID 735310, 19 pages, 2014. https://doi.org/10.1155/2014/735310.